MAUDE Adverse Event Report: Lake Region Medical Limited Starter guidewire

Lake Region Medical Limited Starter guidewire
Model Number M001491561
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Ecn event description: ablations performed in left pulmonary veins, no issues noted.Physician having issues attempting to wire rpvs.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: deployed 'flower' conformation when farawave catheter partially in sheath.Non-recoverable.What is the next course of action?: new farawave catheter opened.Patient present at time of event?: yes.
 
Event or Problem Description
Event description: ecn event description: ablations performed in left pulmonary veins, no issues noted.Physician having issues attempting to wire rpvs.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: deployed 'flower' conformation when farawave catheter partially in sheath.Non-recoverable.What is the next course of action?: new farawave catheter opened.Patient present at time of event?: yes.Event date: (b)(6) 2026.
 
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Awaiting device return.
 
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.As indicated in the ifu (instructions for use) precautions section: · prior to use, all equipment to be used for the procedure should be carefully examined to verify proper function and integrity.

Brand Name
Starter guidewire
Common Device Name
Starter guidewire
Manufacturer (Section D)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key50298101
Report Number9681477-2026-00106
Device Sequence Number9705773
Product Code DQX
UDI-Device Identifier08714729326731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number10418485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown